TU Darmstadt / ULB / TUbiblio

Linear types, approximation, and topology

Huth, Michael and Jung, Achim and Keimel, Klaus (2000):
Linear types, approximation, and topology.
10, In: Mathematical structures in computer science, pp. 719-745, [Article]

Item Type: Article
Erschienen: 2000
Creators: Huth, Michael and Jung, Achim and Keimel, Klaus
Title: Linear types, approximation, and topology
Language: English
Journal or Publication Title: Mathematical structures in computer science
Volume: 10
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:21
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item